# SDR CA020131001

- Difficulty date: January 30, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Make and model: Boeing 737-2E3
- Aircraft time: 42,962 hours
- Engine: Pwa JT8D15
- System (JASC): 7120 · Engine Mount Section
- Part: Nut
- Part number: 84821CD524
- Condition: Missing
- Location: 2nd Support
- Component: Aft Engine Moun, Boeing, 65491811
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) SCHEDULED MAINTENANCE DURING REGULAR SCHEDULED OVERNIGHT MAINTENANCE; AD:99-26-07 (A)(2),INSPECTION OF NR 1 ENGINE AFT MOUNT CONE BOLT SECONDARY SUPPORT, WESTJET ENGINEER FOUND THE SECONDARY SUPPORT NUT, P/N:84821CD-524 MISSING. MAINTENANCE REPLACED THE NUT, PER SB:737-71-1250 AND THE AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER INCIDENTS TO REPORT. REPEAT INSPECTION SCHEDULED WITHIN 300 CYCLES, PRIOR TO 30,160 C.OF AFT MOUNT CONE BOLT AND REPEAT INSPECTION SCHEDULED WITHIN 45 CYCLES, PRIOR TO 29,905 C. OF AFT CONE BOLT INDICATOR.
